On the derivatives of bounded analytic functions

»ke Samuelsson

TBD mathscidoc:1701.332210

Arkiv for Matematik, 5, (3), 287-300, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{»ke1964on,
  title={On the derivatives of bounded analytic functions},
  author={»ke Samuelsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431472998019},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={287-300},
  year={1964},
}
»ke Samuelsson. On the derivatives of bounded analytic functions. 1964. Vol. 5. In Arkiv for Matematik. pp.287-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431472998019.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved